# SDR CALA2024092602487

- Difficulty date: September 20, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  FWD CARGO COMPARTMENT L/H TRANSITION PANEL FROM STA 500D TO 500I IS CORRODED.   REMOVED CORRODED L/H TRANSITION PANEL FROM STA 500DT - . SDR # 1037242 ATTACHED 500I. LOCATEDD, DRILLED ALOIDNED PRIMED ASSEMNLED AND INSTALLED NEW TRANSITION PANEL AND SPLICE PLATE FROM STA, 500DT - 500I IAW B737-800 SRM 53-00-53-2R-5 AND B737-800 SRM 51-20-01
